# SDR FDEA202010112495

- Difficulty date: October 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: ARB139423
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 SLAT TRACK LEADING EDGE COVER PLATE HAS A CRACKED LT BRACKET.  REMOVED AND REPLACED CRACKED LT BRACKET ON LT NR 4 SLAT TRACK LEADING EDGE COVER PLATE, REF SRM 51-31-01 VOL II.
